# SDR SWIA200718171

- Difficulty date: March 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 32,692 hours, 27,388 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT LOWER DOWN LOCK ROLLER GUIDE BOLTS CORRODED, DISCOVERED AT C-CHECK.  REMOVED AND REPLACED 8 BOLTS, 8 WASHERS (P/N AN960JD416), 8 WASHERS (P/N NAS1149CO463R) AND 8 NUTS IAW CRJ200 AMM TASK 20-21-00-944-001.
